I've been dealing with what I thought to be a yeast infection problem for the past year and a half. I have vaginal itching and a white creamy discharge that is not curd like. The problem began as a yeast infection which was brought on by the use of oral contraceptives. I went off the contraceptives after a few months and continued to have symptoms. Initially a prescription for an antifungal did work, but after a short amount of time it didn't work and I discontinued its use when it ran out. Over-the-counter yeast infection products do not work either. I had the normal pap smear tests done with results indicating that I do not have bacterial vaginosis, candida, trich or any other std. I've tried treating the problem by using apple cider vinegar which I thought helped as the discharge did change in consistency and stopped being curd like. I've also recently tried sodium barcarbonate (bakng soda). The sodium bicarbonate seems to have decreased the amount of discharge, but has not terminated the problem. I used this as my research lead me to something called Cytolitic Vaginosis (CV - an increase in Lactobacilli). Using sodium bicarbonate for two weeks if you have CV will elimate the overgrowth. I've been using it for 4-5 weeks so it would appear that I do not have this either. My doctor recommended that I try Polysporin cream (antibacterial) which has not helped. I am at a loss as to what to do and really need some assistance as my doctor is not helping in anyway at this point. Her only suggestion was to redo the tests which, of course, showed nothing wrong and to try the Polysporin. My husband and I have also switched to using non-latex condoms as I thought maybe I had an allergy. Again, this has not made a difference.
Does anyone know of any other reason or have any other suggestions??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?